# SDR CALA2014060291178

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 49,562 hours, 10,588 cycles
- Engine: Pwc PT6A67AG
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Frayed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD HOSE ON FWD PART OF RT LG TRUCK OUTER LAYER FRAYED.  LINE WRAPPED WITH SELF-FUSING SILICONE TAPE AS A TEMPORARY REPAIR IAW MM 20-10-10 PG 203.  REPLACED HOSE ASSEMBLY.
